# SDR BIER20180918001

- Difficulty date: September 12, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N543DR
- Make and model: Lancar LC41550FG
- Aircraft serial: 411057
- Aircraft time: 526 hours
- Engine: Cont TSIO550C
- Engine time: 526 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: LA53700005
- Condition: Cracked
- Location: Zone 100
- Part time: 526 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT FOOTWELL RECESS LOWER CORNERS (FS 127.5) (LT & RT) HAVE DELAMINATIONS WITH LT AFT CORNER HAVING A CRACK 1.375 INCHES LONG.
